# SDR 2006UALA00162

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 37,845 hours, 13,506 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP DAMAGE JUST AFT OF AFT CARGO DOOR.    RAMP CART HIT AIRCRAFT.  REPAIR DOUBLER AND FILLER INSTALLED, REF SRM 53-00-11.
